# SDR YENA2024061100848

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N990JL
- Make and model: Airbus A321-231
- Aircraft serial: 07993
- Aircraft time: 26,788 hours, 5,257 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1278, LAS-BOS. 'ON DESCENT INTO BOS AT 11000" WAS NOTIFIED OF A DIRTY SOCK SMELL IN THE FWD COMPARTMENT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION B2 IDENTIFIED ODOR APU WITH TSM 05-50-00-810-831-A, DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 49-00-00-200-812-A. AIRCRAFT IS OK FOR SERVICES.'
